RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 1, paper published in the English version journal (Mi mz12160)  

This article is cited in 1 scientific paper (total in 1 paper)

Papers published in the English version of the journal

Stability Analysis of Distributed-Order Hilfer–Prabhakar Systems Based on Inertia Theory

M. Mashoof, A. H. Refahi Sheikhani, H. Saberi Najafi

Department of Applied Mathematics, Faculty of Mathematical Sciences, Lahijan Branch, Islamic Azad University, Lahijan, 1616 Iran

Abstract: The notion of a distributed-order Hilfer–Prabhakar derivative is introduced, which reduces in special cases to the existing notions of fractional or distributed-order derivatives. The stability of two classes of distributed-order Hilfer–Prabhakar differential equations, which are generalizations of all distributed or fractional differential equations considered previously, is analyzed. Sufficient conditions for the asymptotic stability of these systems are obtained by using properties of generalized Mittag-Leffler functions, the final-value theorem, and the Laplace transform. Stability conditions for such systems are introduced by using a new definition of the inertia of a matrix with respect to the distributed-order Hilfer–Prabhakar derivative.

Keywords: inertia, distributed-order Hilfer–Prabhakar derivative, stability.


English version:
Mathematical Notes, 2018, 104:1, 74–85

Bibliographic databases:

Received: 13.12.2016
Revised: 11.12.2017
Language:

Citation: M. Mashoof, A. H. Refahi Sheikhani, H. Saberi Najafi, “Stability Analysis of Distributed-Order Hilfer–Prabhakar Systems Based on Inertia Theory”, Math. Notes, 104:1 (2018), 74–85

Citation in format AMSBIB
\Bibitem{MasRefSab18}
\by M.~Mashoof, A.~H.~Refahi Sheikhani, H.~Saberi Najafi
\paper Stability Analysis
of Distributed-Order Hilfer–Prabhakar Systems
Based on Inertia Theory
\jour Math. Notes
\yr 2018
\vol 104
\issue 1
\pages 74--85
\mathnet{http://mi.mathnet.ru/mz12160}
\crossref{https://doi.org/10.1134/S000143461807009X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500009}
\elib{http://elibrary.ru/item.asp?id=38754779}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054479405}


Linking options:
  • http://mi.mathnet.ru/eng/mz12160

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Eshaghi Sh., Ghaziani R.Kh., Ansari A., “Stability and Chaos Control of Regularized Prabhakar Fractional Dynamical Systems Without and With Delay”, Math. Meth. Appl. Sci., 42:7 (2019), 2302–2323  crossref  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:87

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020